CureZone   Log On   Join
Re: Mirena hormonal side effects-the scientific explanation
 
mother of 4 Views: 132,107
Published: 9 years ago
 
This is a reply to # 1,909,467

Re: Mirena hormonal side effects-the scientific explanation


The website is: http://mirena-awareness.webs.com/researchsideeffects.html


I started to search for the answers when I developed the numbness on the right side of my body (it travelled from the leg, to the arm and then to the right side of my face),with constant headaches and brain fog, all within the first 1.5 month after the insertion. It was a very scary experience. I am otherwise healthy and athletic person, never experienced anything like this before.

I found the website above and took an extra dose of POTASSIUM and MAGNESIUM (on top of my daily multi-vitamin)and my symptoms dissapeared almost instantly.

Hope these findings will be of some help to many womens!
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

2.468 sec, (1)